首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:New spectral collocation algorithms for one- and two-dimensional Schrödinger equations with a Kerr law nonlinearity
  • 本地全文:下载
  • 作者:Ali H Bhrawy ; Fouad Mallawi ; Mohamed A Abdelkawy
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2016
  • 卷号:2016
  • 期号:1
  • 页码:18
  • DOI:10.1186/s13662-016-0752-3
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:A shifted Jacobi collocation method in two stages is constructed and used to numerically solve nonlinear Schrödinger equations (NLSEs) with a Kerr law nonlinearity, subject to initial-boundary conditions. An expansion in a series of spatial shifted Jacobi polynomials with temporal coefficients for the approximate solution is considered. The first stage, collocation at the shifted Jacobi Gauss-Lobatto (SJ-GL) nodes, is applied for a spatial discretization; its spatial derivatives occur in the NLSE with a treatment of the boundary conditions. This in all will produce a system of ordinary differential equations (SODEs) for the coefficients. The second stage is to collocate at the shifted Jacobi Gauss-Radau (SJ-GR-C) nodes in the temporal discretization to reduce the SODEs to a system of algebraic equations which is solved by an iterative method. Both stages can be extended to solve the two-dimensional NLSEs. Numerical examples are carried out to confirm the spectral accuracy and the efficiency of the proposed algorithms.
  • 关键词:one-dimensional Schrödinger equations ; Kerr law nonlinearity ; two-dimensional space Schrödinger equations ; collocation method ; Gauss-type quadratures
国家哲学社会科学文献中心版权所有